Why does Cialis cause back pain?

5 answers | Last updated: Oct 20, 2016
Yousaypotato asked...

Why does Cialis cause back pain?



Community Answers

Kurt p answered...

Using Cialis may cause back pain in some users of the drug. Back pain has been cited in many cases of former Cialis users and is typically a complaint found in about 3%-6% of those tested. In a search of complaints from users of Cialis one can find a trend of issues around purpoteded back pain as a result of using Cialis. In fact, many said the only downside to the drug was the reported lower back pain and leg cramping. There are other side effects to consider but it appears the most common complaint is back pain so bad in some cases the user could not sleep. http://www.drugs.com/sfx/cialis-side-effects.html


A fellow caregiver answered...

I'm an MD and have tried daily Cialis on 3 occasions.....stopping each time for the most severe lower back pain. I don't believe this occurs in only 3-6%. The pain is intolerable.


Jazzyjag answered...

Yes, very helpful. I started an daily Cialis a week ago and am now have severe low back pain.


Backhurtz answered...

I had my prostate removed two weeks ago and my urologist prescribed 5mg of Cialis every other day. The night of the second dose I couldn't sleep because of severe pain in my lower back and hips. I experienced the same pain the next night and only slept for a couple of hours. After searching the internet and seeing that this can be a side effect of Cialis, I stopped taking the medication.


Photo01 answered...

I read a report that erectile dysfunction could be connected to heart problems and I have an enlarged prostate and have not had an erection for a few years so asked the doctor if Cialis might be right for me. I started 5 mg/day. The first morning after my first pill, I woke up with an erection (it felt good). Same for days 2 and 3. Day 4 I did not have an erection (had a back ache but did not at the time relate it to the Cialis). Waking up on day 5 my back ache was so sever I thought I was having some sort of fluroquinolone (have I eaten chicken?) reaction and continued with the Cialis. Day 6 was hell and that night it was impossible to get to sleep. The back, buttocks, and upper leg pain was unbearable. I took 4 doses of a strong sleep medication and 4 aspirins to try to get to sleep and minimize the pain. I could not get to sleep so went on the computer around 2 AM and put "Cialis and pain" into Google. The first site I went to was a forum and I found others with exactly the same symptoms. Some of those victims would not report the problem to their doctors because, as one person colorfully put it, Viagra and the others pills worked, but Cialis was the only one that made his wife say, "Wow!" and he (they) did not want to loose the prescriptions for Cialis, but would not use it on a daily basis. I did not take any more Cialis and the next day, my back, buttocks, and legs were still very painful, but now manageable, and I did get some sleep. Within a few days I felt much better and within a week felt back to "normal". I reported all this to my doctor and he gave me a prescription for Viagra, but my insurance does not cover it and I can not afford to get it.